# SDR CA041006005

- Difficulty date: September 22, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 5,611 hours
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C505
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 5100106236
- Condition: Corroded
- Location: Lt Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT AND AME FLYING HOME TO BASE OBSERVED THE LT ENGINE OIL PRESSURE DECREASING AT A SLOW RATE, UNTIL DECISION MADE TO SHUT DOWN THE ENGINE AND LAND AT THE NEAREST AIRFIELD.  INVESTIGATION ON THE GROUND REVEALED OIL TO BE LEAKING FROM THIS LINE.  LINE REPLACED AND CONDITIONS RETURNED TO NORMAL. CONTINUED ON HOME.  NO FURTHER ACTION REQUIRED.
